Floxie Hope


This site is to give HOPE to those who are suffering from Fluoroquinolone Toxicity Syndrome as a result of being poisoned by fluoroquinolone antibiotics – Cipro, Levaquin, Avelox, Floxin, etc.  It contains stories of healing.

Cipro, Levaquin, Avelox and all other fluoroquinolones are dangerous drugs that can have devastating effects that cumulatively I’ll refer to as Fluoroquinolone Toxicity Syndrome or Floxing.  Fluoroquinolone Toxicity Syndrome/Floxing includes damage to connective tissue (tendons, ligaments, cartilage, fascia, etc.) throughout the body, damage to the nervous systems (central, peripheral and autonomic), and more. The damage done by fluoroquinolone antibiotics can destroy a person’s quality of life or even kill them. Certainly, there is a time and a place for drugs with dangerous side effects. If you find yourself in a septic shock induced coma, fluoroquinolones may save your life. Unfortunately, these drugs are not being reserved for life or death situations. People are being prescribed them for urinary tract infections, suspected prostate infections, upper respiratory infections, as a prophylactic for travelers’ diarrhea, ear infections, pink eye, etc. Thousands of people have suffered needlessly from the devastating effects of fluoroquinolone antibiotics, when another, safer antibiotic could have, and should have, been used.

The damage done by fluoroquinolones is largely unacknowledged by the medical establishment and an accurate diagnosis, compensation and relief are difficult to come by. There is no known cure for Fluoroquinolone Toxicity Syndrome/Floxing.  However, many people continue to LIVE after being poisoned by fluroquinolones.  They find healing, recovery, perseverance, compassion and hope.  These are their stories.

This site is meant to give hope for healing to those who are adversely effected by fluoroquinolones.  It is no way meant to disregard the pain of those who are chronically suffering from the horrifying effects of Cipro, Levaquin, Avelox or the other fluoroquinolones.  There are people who don’t recover.  Their stories are real and they matter.  There are also people who are able to recover and I share their stories with the hope that they inspire others, or at least give hope that recovery is possible.

Here is a New York Times article about the dangers of fluoroquinolone antibiotics – http://well.blogs.nytimes.com/2012/09/10/popular-antibiotics-may-carry-serious-side-effects/?_r=0 – more news stories, research papers and other resources can be found on the “Links and Resources” page.

Here is a Facebook group that is a great resource for those going through Fluoroquinolone Toxicity – https://www.facebook.com/groups/floxies/

Featured post – Why NSAIDs Suck for Floxies (and Probably Everyone Else Too)

The Fluoroquinolone Toxicity Solution Ebook has helped many Floxies to recover, including DanielCindy and Ruth.  As a bonus, you will also receive The Floxie Food Guide – a book of diet guidelines to help you through fluoroquinolone toxicity:

flu tox get help you need banner click lisa

8,692 thoughts on “Floxie Hope

  1. bjacob131 November 24, 2015 at 8:25 am Reply

    Lisa, in post-flox cases, how are the symptoms of Fibromalgia, CFS, diabetes, etc, differentiated from toxicity v actual disease?

    • Lisa Bloomquist November 24, 2015 at 8:08 pm Reply

      That’s a very good question, and it’s a difficult question to answer. There is a huge amount of grey area and overlap between fluoroquinolone toxicity and the diseases that it resembles – basically all chronic diseases of modernity from Lupus to Alzheimer’s. It would be nice if the lines between diseases, and the lines between fluoroquinolone toxicity and various diseases, were more clear and solid. Unfortunately, they’re not. I know people who have been diagnosed with fibromyalgia and autoimmune diseases (Lupus and M.S.) post-flox who blame the fluoroquinolones for bringing on their diseases. I also know people who reject the disease label and consider themselves to be “just” floxed. Which one is right? It’s difficult to know. It’s especially difficult given that there are no tests for fluoroquinolone toxicity, and the tests for various multi-symptom, chronic illnesses are not as reliable as most people would like them to be. Honestly, the symptoms of FQ toxicity and the symptoms of, say, fibromyalgia, can be identical. So, it’s difficult to tell whether a person has FQ toxicity, fibromyalgia, or both, or neither. I really, really, really wish that tests were better for the “mysterious” diseases that are out there.

      Psychologically, I think that it’s best not to identify with any illness label – including fluoroquinolone toxicity. You are not your illness, no matter how you, or your doctor, defines your illness.

      • Deborah November 24, 2015 at 10:36 pm Reply

        Just recently diagnosed with Fibromyalgia and Osteoarthritis. Added to the Peripheral Neuropathy diagnosed last year. All due to taking Levaquin. Also, had some other issues which I believe related. This is so overwhelming to someone who had hbp prior. And most disturbing doc will not talk about other than to say lots of folks get PN….ugh!!

        • Tricia November 25, 2015 at 6:20 am

          Hi Deborah
          I’m sorry to hear about all your dealing w as far as symptoms. how far out are you? I am exactly year out and have also been diagnosed w very minor arthritis on my c4 vertebrae. I’m 35:and got 2 different opinions. Both doctors said it is “very minor” and common. I don’t agree as 13 months ago I never had any aches or pains to speak of :(

  2. Mark S November 24, 2015 at 10:11 am Reply

    Can anyone who has had achilles issues on the lowest part of the leg advise how long it took for them to start to feel better? And what you did to help it recover? I can’t tell if I’m making it worse by icing it or not.

    • Lisa Bloomquist November 24, 2015 at 8:12 pm Reply

      Hi Mark,

      I’m not sure about the answer to your question about whether or not to ice your Achilles, but I did want to point this out:

      http://www.biomedcentral.com/1472-6882/15/217 “These results showed that TOL19-001 counteracts most of CIP and IL-1β induced-effects on tendon cells.” CIP is ciprofloxacin. TOL 19-001 is made up of spirulina, glucosamine sulfate, ginseng, selenium, sillicium, iron, vitamin E and zinc. It’s available through a French company – http://cicatendon.com/

      I haven’t tried the TOL supplement specifically, but I did take many of its components as supplements throughout my FQ toxicity journey. I think that they helped.


    • Lucy Sky November 24, 2015 at 12:35 pm Reply

      I Hi Mark
      I don’t want to start a mutiny etc but I have just received an e mail from the People’s Pharmacy in which there is an article about too much Vit D can cause leg pain.

      I am not suggesting in any way whatsoever that this is the cause of what has happened to us because what has happened to us is obviously due to the horrendous fluoroquinolones BUT just thought that I could pass the info on for general information and in case anyone wishes to research this further in depth.


  3. Lucy Sky November 24, 2015 at 11:32 am Reply

    In a word physio by an experienced physio. Went for treatment yesterday.

    Manual traction helped me .

    It is important to check all medications for the side effects of peripheral neuropathy and also any acidic foodstuffs drinks. I think fluoride toothpaste causes the burning to go worse almost immediately.
    My physio told me to walk and not to sit for long periods of time. Important to keep the joints from seizing up.
    Also advised to get some sketchers shoes to support fallen arches of both feet.

    This is the advice I was given ad may not suit others. I do not know .

    Good luck.

    • Danilea November 24, 2015 at 2:31 pm Reply

      I love that website !

      I am getting really good results for pain and stiffness from acupuncture. It also knocked out the asthma I had a couple of years ago. The dizziness seems intractable, alas.

  4. Mike November 24, 2015 at 4:34 pm Reply

    Lucy. I agree with you the vaccination thing is ridiculous. If you cannot tolerate the vaccine you can get a note from your doctor that will excuse you but you will have to wear a mask every day, all day long until late spring. This started a few years ago for us. I’m still not happy about it. I may end up wearing the mask next year.

  5. Lucy Sky November 24, 2015 at 4:57 pm Reply

    Hi Mike
    I have only ever had one flu jab and it made me ill. Obviously that deterred me from having any more. I know the sulphites and other preservatives are damaging but I avoid as much meds as possible now after being floxed. I am in a lot of pain with peripheral neuropathy. I am having a bad day today I am afraid.
    with the mask thing Is that for your protection!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


Get every new post delivered to your Inbox.

Join 381 other followers

%d bloggers like this: